# SDR QMLA2014102514126

- Difficulty date: October 25, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N568AM
- Make and model: Snias AS350B2
- Aircraft serial: 4462
- Aircraft time: 3,029 hours, 8,386 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,029 hours, 4,517 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 0111720140
- Condition: Damaged
- Location: Lt Engine
- Component: Filter Cover, Tmeca
- Component part number: 0292107940
- Stage of operation: AA
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, ON POST FLIGHT WALK AROUND, DISCOVERED OIL PRESENCE FROM ENG DECK DRAIN UNDER ACFT.  UPON OPENING ENG COWLING IT WAS DISCOVERED THAT THE OIL PRESENCE WAS ON THE ENG DECK & LEAKAGE APPEARED TO BE COMING FROM THE BASE OF THE ENG OIL FILTER CUP HOUSING FROM THE O RING SEAL.  REPLACED THE OIL FILTER CUP O RING ON THE ENG.  GND RUN WAS COMPLETED TO CONFIRM THE DISCREPANCY HAD BEEN CORRECTED & THE ACFT WAS RETURNED TO SERVICE.
